Pathological laughter following
intravenous sodium valproate

by
Jacob PC, Chand RP
Department of Medicine (Neurology),
College of Medicine,
Sultan Qaboos University, Muscat, Oman.
Can J Neurol Sci 1998 Aug; 25(3):252-3


ABSTRACT

BACKGROUND: Pathological laughter can be a sign of epilepsy, psychiatric illness, effect of toxins or psychotropic drugs or of structural brain disease. METHOD: Case Studies. RESULT: Two patients developed inappropriate uncontrollable laughter following intravenous sodium valproate for treatment of epilepsy. CONCLUSION: Pathological laughter can be a side effect of intravenous sodium valproate.
Mania
Lithium
Options
Valproate
Bipolar disorders
Bipolar depression
Valproate for bipolars
Treatment of acute mania
Valproate used to treat acute mood episodes
Long-lasting effects of prenatal exposure to valproic acid


Refs
and further reading

HOME
HedWeb
Nootropics
erythroxylum-coca.com
Future Opioids
BLTC Research
MDMA/Ecstasy
Superhapiness?
Utopian Surgery?
The Abolitionist Project
The Hedonistic Imperative
The Reproductive Revolution
Critique of Huxley's Brave New World

The Good Drug Guide
The Good Drug Guide

The Responsible Parent's Guide
To Healthy Mood Boosters For All The Family